# SDR USAA2012121700014

- Difficulty date: December 14, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 61,220 hours, 40,793 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROTATION OUT OF FLL, CREW REPORTED THE LEFT WING DROPS. TAKES CONSIDERABLE RIGHT AILERON UNTIL AIRCRAFT ACCELERATES.  FLIGHT CONTINUED TO DESTINATION AT CLT.  MAINTENANCE INSPECTED FLAPS AND TOGGLES, CHECKED FOR FLOATING SPOILERS, CHECKED AILERON RIG PINS, ACCOMPLISHED FLAP SPINDLE J/C, CHECKED FULL RUN OF FLAP CABLES AND AILERON CABLES AND ACCOMPLISHED YAW DAMPER CHECK.  NO DEFECTS NOTED.  ACCOMPLISHED SATISFACTORY MAINTENANCE TEST FLIGHT.
